|Immune Recovery Uveitis
Jan 3, 2002
My bilateral CMV retinitis has been inactive since 1996 due to my rebound in health. However, I now suffer from immune recovery uveitis. Have had one cataract surgery, and a detached retina (reattached through vitrectomy and laser).Lately my vision decreased markedly from 20/200 to seeing fingers a foot away and my dr indicated the uveitis had "flared up". It has since been treated successfully w/ Atropine and Pred Forte. My question is: is there any known cause for the eye to suddenly "flare up"? What are signs to look for before such a decrease in visio? Thanks.
Response from Dr. Feinberg
I wish I could give you a specific answer as to what might trigger a new attack of immune recovery vitritis, but there are no known factors to look out for. This is an unfortunate situation, because you are suffering as a result of your good response to HIV meds. You are being treated in the typical manner that vitritis is managed. One possibility might be to use systemic steroids (prednisone), but there are risks associated with that and no proof as yet that systemic steroids are better than local steroid eyedrops. I'm sorry I can't be more helpful.
two episodes of shingles
- Blowjob From A Prostitute Scared To Get Tested
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore On Penis After Anal Sex Worried I Have HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.